ResearcherID Thomson Reuters  

Gushchin, Alexander A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-8696-2015
URL: http://www.researcherid.com/rid/K-8696-2015
ORCID: http://orcid.org/0000-0002-0020-7496
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Integrated quantile functions: properties and applications
 Author(s): Gushchin, Alexander A.; Borzykh, Dmitriy A.
 Source: Modern Stochastics-Theory and Applications Volume: 4 Issue: 4 Pages: 285-314 Published: 2017
 Times Cited: 0
 DOI: 10.15559/17-VMSTA88
added
17-May-18
2.  Title: PROCESSES THAT CAN BE EMBEDDED IN A GEOMETRIC BROWNIAN MOTION
 Author(s): Gushchin, A. A.; Urusov, M. A.
 Source: Theory of Probability and Its Applications Volume: 60 Issue: 2 Pages: 246-262 Published: 2016
 Times Cited: 1
 DOI: 10.1137/S0040585X97T987594
added
17-May-18
3.  Title: The Minimum Increment of f-Divergences Given Total Variation Distances
 Author(s): Gushchin, A. A.
 Source: Mathematical Methods of Statistics Volume: 25 Issue: 4 Pages: 304-312 Published: OCT 2016
 Times Cited: 0
 DOI: 10.3103/S1066530716040049
added
17-May-18
4.  Title: On pathwise counterparts of Doob's maximal inequalities
 Author(s): Gushchin, A. A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 287 Issue: 1 Pages: 118-121 Published: DEC 2014
 Times Cited: 1
 DOI: 10.1134/S0081543814080070
added
16-Sep-15
5.  Title: On the submartingale/supermartingale property of diffusions in natural scale
 Author(s): Gushchin, Alexander; Urusov, Mikhail; Zervos, Mihail
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 287 Issue: 1 Pages: 122-132 Published: DEC 2014
 Times Cited: 5
 DOI: 10.1134/S0081543814080082
added
16-Sep-15
6.  Title: A Characterization of a Minimax Test in the Problem of Testing Two Composite Hypotheses
 Author(s): Gushchin, A. A.
 Source: Doklady Mathematics Volume: 87 Issue: 3 Pages: 345-347 Published: MAY 2013
 Times Cited: 1
 DOI: 10.1134/S1064562413030307
added
16-Sep-15
7.  Title: DUAL CHARACTERIZATION OF THE VALUE FUNCTION IN THE ROBUST UTILITY MAXIMIZATION PROBLEM
 Author(s): Gushchin, A. A.
 Source: Theory of Probability and Its Applications Volume: 55 Issue: 4 Pages: 611-630 Published: 2011
 Times Cited: 2
 DOI: 10.1137/S0040585X9798508X
added
16-Sep-15
8.  Title: ON AN EXTENSION OF THE NOTION OF f-DIVERGENCE
 Author(s): Gushchin, A. A.
 Source: Theory of Probability and Its Applications Volume: 52 Issue: 3 Pages: 439-455 Published: 2008
 Times Cited: 9
 DOI: 10.1137/S0040585X97983134
added
16-Sep-15
9.  Title: A minimax result for f-divergences
 Author(s): Gushchin, AA; Zhdanov, DA; Kabanov, Y; et al.
 Source: From Stochastic Calculus to Mathematical Finance: The Shiryaev Festschrift Pages: 287-294 Published: 2006
 Times Cited: 0
 DOI: 10.1007/978-3-540-30788-4_14
added
16-Sep-15
10.  Title: On oscillations of the geometric Brownian motion with time-delayed drift
 Author(s): Gushchin, AA; Kuchler, U
 Source: Statistics & Probability Letters Volume: 70 Issue: 1 Pages: 19-24 Published: OCT 15 2004
 Times Cited: 2
 DOI: 10.1016/j.spl.2004.03.013
added
16-Sep-15
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: